# SDR SWAA042081

- Difficulty date: July 22, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 57,078 hours, 43,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVACUATION SLIDE GIRT BAR DIFFICULT TO STOW AND REMOVE FROM CONTAINER.  ADJUSTED GIRT BAR STOW CLIP HOOKS AT CONTAINER PER MM.
